Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 251, NWS Tulsa, OK

August 9, 20135 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 9, 2013, 1:42 AM CDT for 5 counties in Oklahoma. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2013, 1:42 AM CDT (06:42 UTC)
Expired
Aug 9, 2013, 2:45 AM CDT
In force
63 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 48 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3272 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

164 
WUUS54 KTSA 090642
SVRTSA
OKC037-113-117-143-147-090745-
/O.NEW.KTSA.SV.W.0251.130809T0642Z-130809T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
142 AM CDT FRI AUG 9 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA...
  TULSA COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 245 AM CDT

* AT 140 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES SOUTHWEST OF HALLETT TO 8 MILES SOUTHWEST
  OF MANNFORD TO 12 MILES SOUTHWEST OF KELLYVILLE...MOVING NORTHEAST
  AT 40 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...
  FREQUENT CLOUD TO GROUND LIGHTNING...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MANNFORD...TERLTON...KELLYVILLE...HALLETT...KEYSTONE STATE PARK...
  WESTPORT...SAPULPA...CLEVELAND...KIEFER...OSAGE...WALNUT CREEK
  STATE PARK...SAND SPRINGS...GLENPOOL...JENKS RIVERSIDE AIRPORT...
  JENKS...TULSA...SPERRY...TULSA INTERNATIONAL AIRPORT...BROKEN
  ARROW...SKIATOOK...OWASSO AND COLLINSVILLE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 196 AND 232.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3651 9615 3641 9584 3623 9581 3616 9581
      3616 9580 3602 9578 3585 9617 3585 9619
      3584 9620 3579 9631 3610 9638 3623 9662
TIME...MOT...LOC 0642Z 234DEG 34KT 3612 9666 3604 9641
          3583 9633

$$
3 follow-up statements
133 
WWUS54 KTSA 090707
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
207 AM CDT FRI AUG 9 2013

OKC037-113-117-143-147-090745-
/O.CON.KTSA.SV.W.0251.000000T0000Z-130809T0745Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
207 AM CDT FRI AUG 9 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
SOUTHERN WASHINGTON...TULSA...PAWNEE...SOUTHEASTERN OSAGE AND
NORTHEASTERN CREEK COUNTIES...

AT 206 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OSAGE TO 6 MILES SOUTHEAST OF WALNUT CREEK STATE PARK
TO KIEFER...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...KIEFER...
SAND SPRINGS...GRAY...GLENPOOL...JENKS RIVERSIDE AIRPORT...JENKS...
SPERRY...TULSA...SKIATOOK...TULSA INTERNATIONAL AIRPORT...BROKEN
ARROW...OWASSO AND COLLINSVILLE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 203 AND 232.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3628 9653 3651 9615 3641 9584 3623 9581
      3618 9581 3616 9580 3602 9578 3585 9617
      3585 9619 3584 9620 3614 9631
TIME...MOT...LOC 0708Z 234DEG 34KT 3631 9641 3622 9617
          3591 9609

$$
113 
WWUS54 KTSA 090725
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
225 AM CDT FRI AUG 9 2013

OKC037-117-090735-
/O.CAN.KTSA.SV.W.0251.000000T0000Z-130809T0745Z/
CREEK OK-PAWNEE OK-
225 AM CDT FRI AUG 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAWNEE AND
NORTHEASTERN CREEK COUNTIES IS CANCELLED...

LAT...LON 3641 9584 3623 9581 3618 9584 3615 9600
      3611 9613 3622 9624 3638 9637 3651 9615
TIME...MOT...LOC 0725Z 234DEG 34KT 3641 9625 3636 9606
          3618 9598

$$

OKC113-143-147-090745-
/O.CON.KTSA.SV.W.0251.000000T0000Z-130809T0745Z/
OSAGE OK-TULSA OK-WASHINGTON OK-
225 AM CDT FRI AUG 9 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
SOUTHERN WASHINGTON...NORTHERN TULSA AND SOUTHEASTERN OSAGE
COUNTIES...

AT 223 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES WEST OF SKIATOOK TO SKIATOOK TO TULSA...
MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SPERRY...
SKIATOOK...TULSA...TULSA INTERNATIONAL AIRPORT...OWASSO AND
COLLINSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3641 9584 3623 9581 3618 9584 3615 9600
      3611 9613 3622 9624 3638 9637 3651 9615
TIME...MOT...LOC 0725Z 234DEG 34KT 3641 9625 3636 9606
          3618 9598

$$
548 
WWUS54 KTSA 090743
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 AM CDT FRI AUG 9 2013

OKC113-143-147-090753-
/O.EXP.KTSA.SV.W.0251.000000T0000Z-130809T0745Z/
OSAGE OK-TULSA OK-WASHINGTON OK-
243 AM CDT FRI AUG 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON...NORTHERN
TULSA AND SOUTHEASTERN OSAGE COUNTIES EXPIRES AT 245 AM CDT...

THE STRONGEST PORTION OF THE LINE OF THUNDERSTORMS HAS MOVED OUT OF 
THE WARNED AREA AND WEAKENED BELOW SEVERE LIMITS...THEREFORE THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS T0 30 MPH AND PERIODS OF HEAVY RAIN WILL STILL BE 
POSSIBLE WITH FOR SEVERAL MORE HOURS.

LAT...LON 3641 9584 3623 9581 3618 9584 3615 9600
      3611 9613 3622 9624 3638 9637 3651 9615
TIME...MOT...LOC 0743Z 234DEG 34KT 3651 9608 3646 9589
          3628 9581

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 11:58 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Aug 8, 11:58 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1158 PM CDT THU AUG 8 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SHOWERS AND THUNDERSTORMS WILL AFFECT ALL SITES OVERNIGHT INTO
EARLY FRIDAY MORNING WITH REDUCED CEILINGS AND VISIBILITIES IN THE
STORMS. VFR CONDITIONS WILL PREVAIL OUTSIDE OF STORM AREAS. STORM
CHANCES WILL AGAIN EXIST LATE FRIDAY AND FRIDAY EVENING...BUT
COVERAGE AND LOCATION REMAIN TOO UNCERTAIN TO MENTION AT THIS
TIME.

&&

.PREV DISCUSSION... /ISSUED 944 PM CDT THU AUG 8 2013/

DISCUSSION...
SVR WATCH 488 TO CONTINUE FOR MUCH OF ERN OK AND NW AR THROUGH
MIDNIGHT. CONVECTION ACROSS SE OK AND WC HAS WEAKENED IN
INTENSITY...BUT DECENT AREAL COVERAGE PERSISTS. ELSEWHERE...QUIET
FOR NOW BUT OTHER STORMS OUT WEST MOVING NORTHEAST AND ARE POISED
TO IMPACT NE OK AND NW AR AS OUTLINED BY THE PREVIOUS 4PM ZONE
ISSUANCE. THROUGH 06Z...PRETTY MUCH HAVE FLIP FLOPPED POPS...GOING
WITH CATEGORICAL WITH A TAPERING OFF TO LOW CHANCE FURTHER NORTH.
AFTER 06Z..POPS ARE TWEAKED A LITTLE...WITH HIGHEST CHANCES
REMAINING ACROSS NE OK AND NW AR. TWEAKED SKY GRIDS A LITTLE...AND
TEMPERATURES BASED ON RAIN CHANCES AFTER MIDNIGHT. FLOOD HEADLINES
LEFT AS THEY ARE.

UPDATED ZFP/PFM/AFM OUT SHORTLY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM FRIDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ063.

AR...FLASH FLOOD WATCH UNTIL 1 PM FRIDAY FOR ARZ001-ARZ002.

&&

AVIATION...05
Hazardous weather outlook, Aug 8, 10:08 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1008 PM CDT THU AUG 8 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1008 PM CDT THU AUG 8 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...OVERNIGHT.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND
NORTHWEST
ARKANSAS.
        ONSET...ONGOING

DISCUSSION...
ONE OR TWO STORMS WILL REMAIN CAPABLE OF PRODUCE DAMAGING WINDS AND
LARGE HAIL ALONG WITH VERY HEAVY RAINFALL THROUGH MIDNIGHT ACROSS
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

VERY LATE TONIGHT...ADDITIONAL STORMS THAT HAVE DEVELOPED TO THE
WEST WILL CONTINUE FORMING INTO A LARGER COMPLEX... AND WILL IMPACT
THE AREA OVERNIGHT.  DUE TO THE HIGH RAINFALL RATES ASSOCIATED WITH
THIS ACTIVITY...FLOODING RISKS WILL RAPIDLY ESCALATE ACROSS THOSE
AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT
                      POTENTIAL.
MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE UNSETTLED WEATHER PATTERN WILL CONTINUE OVER THE CENTRAL AND
SOUTHERN PLAINS AS A FRONTAL BOUNDARY REMAINS DRAPED OVER THE
REGION. HOT AND HUMID WEATHER WILL PERSIST ACROSS THOSE AREAS
REMAINING SOUTH OF THE BOUNDARY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Aug 8, 8:57 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
857 PM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     GREENWOOD               35.22N 94.26W
08/08/2013                   SEBASTIAN          AR   LAW ENFORCEMENT

            TREES AND TREE LIMBS DOWN. TIME ESTIMATED BY RADAR.

0710 PM     TSTM WND DMG     LAVACA                  35.34N 94.17W
08/08/2013                   SEBASTIAN          AR   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN. TIME ESTIMATED BY RADAR.

&&

AEJ
Local storm report, Aug 8, 9:21 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
921 PM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     2 N ALTUS               35.47N 93.76W
08/08/2013                   FRANKLIN           AR   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ACROSS HWY 186 NORTH OF ALTUS.

&&

AEJ
Local storm report, Aug 8, 9:23 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             2 S OZARK               35.46N 93.83W
08/08/2013  E1.75 INCH       FRANKLIN           AR   EMERGENCY MNGR

&&

AEJ
Local storm report, Aug 8, 9:51 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
951 PM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             1 N LEQUIRE             35.12N 95.11W
08/08/2013  E1.75 INCH       HASKELL            OK   TRAINED SPOTTER

            ALSO HAD 2 INCH TREE LIMBS DOWN.

0550 PM     TSTM WND DMG     PANAMA                  35.17N 94.67W
08/08/2013                   LE FLORE           OK   TRAINED SPOTTER

            SEVERAL LARGE TREE LIMBS DOWN. STREET FLOODING ALSO. TIME
            ESTIMATED BY RADAR.

0600 PM     TSTM WND DMG     POTEAU                  35.05N 94.62W
08/08/2013                   LE FLORE           OK   BROADCAST MEDIA

            BRAUMS SIGN BLOWN DOWN.

0630 PM     TSTM WND DMG     POCOLA                  35.23N 94.48W
08/08/2013                   LE FLORE           OK   EMERGENCY MNGR

            TREES AND TREE LIMBS DOWN. TIME ESTIMATED BY RADAR.

0640 PM     TSTM WND DMG     OZARK                   35.49N 93.83W
08/08/2013                   FRANKLIN           AR   PUBLIC

            TREE DAMAGE ON 17TH STREET IN OZARK. TIME ESTIMATED BY
            RADAR.

0655 PM     TSTM WND DMG     GREENWOOD               35.22N 94.26W
08/08/2013                   SEBASTIAN          AR   LAW ENFORCEMENT

            TREES AND TREE LIMBS DOWN. TIME ESTIMATED BY RADAR.

0700 PM     HAIL             2 S OZARK               35.46N 93.83W
08/08/2013  E1.75 INCH       FRANKLIN           AR   EMERGENCY MNGR

0700 PM     TSTM WND DMG     2 N ALTUS               35.47N 93.76W
08/08/2013                   FRANKLIN           AR   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ACROSS HWY 186 NORTH OF ALTUS.

0710 PM     TSTM WND DMG     LAVACA                  35.34N 94.17W
08/08/2013                   SEBASTIAN          AR   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN. TIME ESTIMATED BY RADAR.

&&

AEJ
Local storm report, Aug 8, 10:08 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1008 PM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND DMG     AVOCA                   36.40N 94.07W
08/08/2013                   BENTON             AR   FIRE DEPT/RESCUE

            REPORTS OF TREE LIMBS DOWN AND A SHED BLOWN DOWN IN THE
            AVOCA AREA. TIME ADJUSTED BASED ON RADAR.

1210 AM     TSTM WND DMG     PADEN                   35.51N 96.57W
08/08/2013                   OKFUSKEE           OK   COUNTY OFFICIAL

            POWER OUTAGES REPORTED IN PADEN

0325 AM     HEAVY RAIN       BELLA VISTA             36.43N 94.23W
08/08/2013  E4.00 INCH       BENTON             AR   TRAINED SPOTTER

            SPOTTER REPORTS 2.5 INCHES OF RAIN IN ABOUT 30 MINUTES
            AND NEARLY 4 INCHES OVER THE PAST 2 HOURS. BASEMENT IS
            NOW FLOODING.

0510 AM     FLASH FLOOD      GATEWAY                 36.49N 93.93W
08/08/2013                   BENTON             AR   PUBLIC

            FOUR FEET OF WATER ON THE ROAD AT HIGHWAY 62 AND 37. FROM
            MEDIA REPORT.

0600 AM     FLASH FLOOD      BELLA VISTA             36.43N 94.23W
08/08/2013                   BENTON             AR   BROADCAST MEDIA

            STREET FLOODING ON CITY STREET NEAR VISITOR CENTER IN
            BELLA VISTA.

0630 AM     FLASH FLOOD      5 N JAY                 36.49N 94.80W
08/08/2013                   DELAWARE           OK   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS AND LOW WATER CROSSINGS UNDERWATER.

0630 AM     FLASH FLOOD      SPRINGDALE              36.19N 94.13W
08/08/2013                   WASHINGTON         AR   BROADCAST MEDIA

            BRIDGE UNDERWATER AT WAGONWHEEL AND ZIGLER ROAD IN
            SPRINGDALE

0630 AM     FLASH FLOOD      BENTONVILLE             36.37N 94.21W
08/08/2013                   BENTON             AR   BROADCAST MEDIA

            SEVERAL CITY STREETS IN BENTONVILLE WERE CLOSED DUE TO
            HIGH WATER

0630 AM     FLASH FLOOD      FAIRLAND                36.75N 94.85W
08/08/2013                   OTTAWA             OK   LAW ENFORCEMENT

            MOST STREETS IN TOWN FLOODED. SH125 CLOSED DUE TO HIGH
            WATER.

0630 AM     FLASH FLOOD      SPRINGDALE              36.19N 94.13W
08/08/2013                   WASHINGTON         AR   BROADCAST MEDIA

            SOUTH THOMPSON STREET IN SPRINGDALE TEMPORARILY CLOSED
            DUE TO HIGH WATER.

0630 AM     FLASH FLOOD      2 N PEA RIDGE           36.48N 94.11W
08/08/2013                   BENTON             AR   BROADCAST MEDIA

            HIGHWAY 62 CLOSED NORTH OF PEA RIDGE CLOSED DUE TO 2 FEET
            OVER WATER OVER ROADWAY.

0700 AM     HEAVY RAIN       4 SW ROGERS             36.29N 94.17W
08/08/2013  M4.20 INCH       BENTON             AR   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       6 ESE KANSAS            36.17N 94.70W
08/08/2013  M4.23 INCH       DELAWARE           OK   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       4 N COLCORD             36.32N 94.69W
08/08/2013  M4.25 INCH       DELAWARE           OK   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       2 E BELLA VISTA         36.43N 94.20W
08/08/2013  M6.44 INCH       BENTON             AR   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       4 E GARFIELD            36.45N 93.90W
08/08/2013  M6.61 INCH       BENTON             AR   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       ELM SPRINGS             36.21N 94.23W
08/08/2013  M4.62 INCH       WASHINGTON         AR   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       3 NNE JAY               36.46N 94.78W
08/08/2013  M4.88 INCH       DELAWARE           OK   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       1 WNW PEA RIDGE         36.46N 94.13W
08/08/2013  M6.01 INCH       BENTON             AR   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     FLASH FLOOD      GRANDVIEW               36.43N 93.62W
08/08/2013                   CARROLL            AR   LAW ENFORCEMENT

            FLASH FLOODING REPORTED ON HIGHWAY 143 NEAR GRANDVIEW

0700 AM     FLASH FLOOD      N EUREKA SPRINGS        36.40N 93.74W
08/08/2013                   CARROLL            AR   LAW ENFORCEMENT

            FLASH FLOODING REPORTED ON HIGHWAY 23 NORTH OF EUREKA
            SPRINGS

0700 AM     FLASH FLOOD      2 SW BIG CABIN          36.52N 95.25W
08/08/2013                   CRAIG              OK   EMERGENCY MNGR

            NUMEROUS RURAL ROADS UNDERWATER. ONE SWIFT WATER RESUCE
            WAS NECESSARY.

0700 AM     HEAVY RAIN       3 ESE DECATUR           36.32N 94.41W
08/08/2013  M4.15 INCH       BENTON             AR   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 7 AM.

0746 AM     FLASH FLOOD      HIGHFILL                36.26N 94.36W
08/08/2013                   BENTON             AR   EMERGENCY MNGR

            HIGHWAY 264 WAS CLOSED NEAR THE ENTRANCE TO NORTHWEST
            ARKANSAS REGIONAL AIRPORT DUE TO WATER. THE ROAD WAS
            REPORTED BACK OPEN AT 845 AM

0800 AM     FLASH FLOOD      2 E BEAVER              36.47N 93.73W
08/08/2013                   CARROLL            AR   NEWSPAPER

            STATELINE DRIVE BRIDGE IN HOLIDAY ISLAND IS UNDER WATER
            AND NEARLY WASHED OUT. A PUBLIC REPORT VIA NEWSPAPER.

0820 AM     FLOOD            1 ENE MIAMI             36.88N 94.86W
08/08/2013                   OTTAWA             OK   EMERGENCY MNGR

            HWY 69A NEAR BUFFALO RUN IS CLOSED DUE TO A COMBINATION
            OF BACKWATER FROM THE NEOSHO ALONG TAR CREEK PLUS HEAVY
            RAIN. TAR CREEK ROSE APPOX. 4 FT FROM MIDNIGHT TO 8AM.

0930 AM     FLASH FLOOD      BEAVER                  36.47N 93.77W
08/08/2013                   CARROLL            AR   NEWSPAPER

            FLASH FLOODING OF BULTER CREEK REPORTED ON HIGHWAY 187
            BETWEEN BEAVER AND HIGHWAY 62. NEAR BEAVER A SEARCH AND
            RESCUE OCCURRED IN BULTER CREEK FOR A PERSON SWEPT AWAY
            FROM VEHICLE TRYING TO CROSS A LOW WATER BRIDGE. PERSON
            WAS FOUND ALIVE.

&&

AEJ
Special weather statement, Aug 9, 1:29 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 AM CDT FRI AUG 9 2013

OKZ064>066-071-090715-
CREEK OK-MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
129 AM CDT FRI AUG 9 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK AND OKMULGEE

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN OKFUSKEE

AT 129 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF WELTY TO 9 MILES SOUTHEAST OF
HENRYETTA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILSON...PHAROAH...MASON...
OKFUSKEE...WELTY...OKMULGEE...HENRYETTA...BRYANT...DEWAR...HOFFMAN...
GRAYSON...SCHULTER...MORRIS...PRESTON...BEGGS...STIDHAM...PIERCE...
HITCHITA...OKMULGEE STATE PARK AND LAKE EUFAULA STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40
MPH...ALONG WITH FREQUENT LIGHTNING AND PERIODS OF TORRENTIAL
RAINFALL.

LAT...LON 3580 9612 3557 9571 3555 9571 3555 9568
      3544 9547 3527 9596 3564 9651
TIME...MOT...LOC 0629Z 241DEG 24KT 3566 9645 3533 9590

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 1:08 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee52 min
Aug 9, 1:29 AM CDTSpecial Weather StatementTSAOkmulgee46 min
Aug 9, 2:18 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa117 min
Aug 9, 2:34 AM CDTSpecial Weather StatementTSARogers56 min
Aug 9, 3:20 AM CDTSpecial Weather StatementTSACraig, Nowata40 min
Aug 9, 4:57 AM CDTSpecial Weather StatementTSAOkfuskee33 min
Aug 9, 5:02 AM CDTAreal Flood AdvisoryTSAHaskell88 min
Aug 9, 5:21 AM CDTAreal Flood AdvisoryTSACraig, Ottawa3 hr
Aug 9, 5:43 AM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah2 hr
Aug 9, 5:49 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee41 min
Aug 9, 9:05 AM CDTRiver Flood AdvisoryTSAMuskogee4 days
Aug 9, 4:32 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore28 min
Aug 9, 4:58 PM CDTSevere Thunderstorm WarningTSALeFlore47 min
Aug 9, 5:28 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.